# SDR EIAA9629

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9D7J
- System (JASC): 7530 · Compressor Bleed Control
- Part: Eng Vane Cntl
- Part number: 7479555
- Condition: Malfunctioned
- Location: Nr 3 Eng
- Part time: 8,561 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

JFK - NR 3 ENGINE TOP OF DESCENT, AS POWER LEVERS WERE CLOSED SLOWLY, AUDIBLE COMPRESSOR STALL, EGT CLIMBED TO 917 DEGREES BEFORE SHUT DOWN.  HUNG ON RESTART.  MADE SECOND START ATTEMPT, HUNG START AGAIN.  MADE THREE ENGINE LANDING.  AFTER SHUT DOWN FOUND THE NR 3 ENGINE EVC WAS FULL OPEN.  REPLACED NR 3 EVC AS PER MM 75-31-01.  RUN-UP AND OPS, LEAK CHECK OK.  WINDMILL CHECK ACCOMPLISHED WITH REPLACEMENT OF MAIN OIL SCREEN AND CHIP DETECTORS SUBSEQUENT TO INSPECTION.  (M)
